# SDR CALA2015102100862

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 54,263 hours, 18,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535038
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES 1, 2, 3 & 4, IN SEAT TRACK FLANGES AT STATION 727B, LBL 45.50, HAVE CRACK INDICATION WHEN PERFORMING HFEC.  REFERENCE EA 5320-02078 OP 3 STEP 5 4, AD 2013-23-04.  REPAIRED SEAT TRACK FLANGES IAW ECRA 5320-02508.  SEE WIPS & TASKS ENTERED, THIS LP NR ON FLEET CYCLE FOR ALL WORK STEPS ACCOMPLISHED.
